× Welcome click the New Topic button to post

BCG treatment and itching

1 year 9 months ago #56031 by Vh9246
My husband is going for his 3rd BCG of 6 treatments today. Recentlyhe said he feels itchy , arms back . He does have dry skin . Can this itching be from the bcgtreatments? His diagnosis is stage0 carsinoma in site also has anyone become incontinent after a cysto and remain so through the treatments? Does the in continuance ever go away he's on Myrbetriq .
Thanks for any help this is all new to us.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 106 Guests 
TRex2020's AvatarTRex2020

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: AMW_ea
Yesterday Total Opened: 0 Yesterday Total Answered: 1
Total Posts: 53944 Total Subjects: 7073 Total Users: 6609